Some remarks on the stability and boundedness of solutions of certain differential equations of fourth-order


Tunc C.

COMPUTATIONAL & APPLIED MATHEMATICS, vol.26, no.1, pp.1-17, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 1
  • Publication Date: 2007
  • Title of Journal : COMPUTATIONAL & APPLIED MATHEMATICS
  • Page Numbers: pp.1-17

Abstract

There are given sufficient conditions for the asymptotic stability of the zero solution of equation (1.1) with p = 0 and the boundedness of all solutions of the same equation (1.1), with p not equal 0.